# SDR AU510001947

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 40E183SNGWD03086
- Condition: Failed
- Location: Eng Anti-Ice Sys
- Component: Engine Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE ANTI-ICE PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) FAILED.
